# SDR ASAA2023081144537

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,808 hours, 16,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Degraded
- Location: Passenger Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOW AIRFLOW FROM GASPERS ON THE GROUND AND INFLIGHT COULD NOT COOL THE CABIN BELOW 28'C WITH THE APU ON THE GROUND IN SEA OAT IN SEA 24'C WITH SUNSET. GROUNDED - YES. PERFORMED FIM 21-62 TASK 905.REMOVED AND REPLACED CABIN ZONE TEMP.SENSOR FILTERS AND PERFORMED OPS CHECK.OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME ,OK FOR SERVICE.
